# SDR DL73K021387

- Difficulty date: November 28, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 53,070 hours, 39,687 cycles
- Engine: Pwa JT8D15A
- Engine time: 50,273 hours, 40,100 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1163P181
- Part serial: 1323
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT 20 MIN AFTER T/O NR 2 OIL FILTER BYPASS LIGHT ILLUMINATED.  RETARDED THROTTLE, LIGHT ON, SHUTDOWN ENG AND RETURNED TO MCO.  REMOVED AND INSP OIL FILTER/MCD.  NO EVIDENCE OF CARBON OR DEBRIS, REPLACED FILTER AND OIL PRESS SWITCH.  CLEARED OIL PRESS LINES.  NO BLOCKAGE DETECTED.  RAN ENG, LK CK GOOD.  OPN/PARAMETERS CK GOOD.  INLET AND EXHAUST CK NORMAL.
